# SDR REXA2017081800897

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 29,496 hours, 27,112 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR FAILED TO TEST.  R & R THE LAVATORY SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECKED GOOD.
